MAUDE Adverse Event Report: Abbott Medical Amplatzer Torqvue 45x45 Delivery Sheath; Catheter, Percutaneous

Abbott Medical Amplatzer Torqvue 45x45 Delivery Sheath; Catheter, Percutaneous
Model Number 9-TV45X45-14F-080
Medical Device Problem Codes Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 14f amplatzer amulet delivery sheath was chosen for a procedure.The patient was reported to have tortuous anatomy, which made advancement of the delivery sheath and dilator difficult.Prior to the procedure, the delivery sheath was inspected for damage, kinks, or obstructions.The device was properly flushed and prepared according to the ifu before attempting delivery.During removal of the sheath and dilator, a tear was observed in the dilator.As a result, the delivery system was replaced with a new 14f amplatzer amulet delivery sheath (lot: 11347613).Upon use of a second delivery system, a similar issue was encountered.The physician subsequently removed the system to further dilate the vascular access site.During removal, it was noted that the guidewire had split the second torqvue delivery system.Later, a third delivery system which is a 14f amplatzer amulet delivery sheath (lot: 11347613) was successfully used to complete the procedure.The physician reported that the issue was not with the delivery system, but rather the patient's difficult anatomy.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects reported.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Torqvue 45x45 Delivery Sheath
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50819077
Report Number2135147-2026-06307
Device Sequence Number10218710
Product Code DQY
UDI-Device Identifier05415067025906
UDI-Public(01)05415067025906(17)281130(10)11183670
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TV45X45-14F-080
Device Catalogue Number9-TV45X45-14F-080
Device Lot Number11183670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown